Jump to content

TORTURE


Recommended Posts

I was wondering how others who are in torture survive the seconds/minutes/hours.

 

I probably have 50 symptoms at any give time: burning, agitation, anxiety, severe pain, dizziness head sick and on and on!!! I get so little sleep that it does not bring relief.

 

Most days my life is about not going to find a bridge.....

 

Sit2Know

Link to comment
Share on other sites

Did you cold turkey off your particular benzo? If so you might want to consider reinstating some of your dose (the amount depends on how long you've been off) and doing a slow taper.

 

rufus

Link to comment
Share on other sites

I try not to focus so much on each symptoms.  The less I think about them the better, and faster, it went for me.  Some people take an inventory  of each symptoms several times a day.  I don't see the benefit in that, if it hurts bad enough you will know it.  They strongest symptoms override the milder ones so you don't notice it as much.  Why look for trouble?  When you find it it's depressing.

 

Time marches on regardless what we do.  If we dread each and everyday the drudgery becomes a part of life, that won't help the wd at all.

 

About the best we can do through all this is relax the best we can and accept the symptoms for what they are, just symptoms. 

Link to comment
Share on other sites

Dear Sit2know,

 

I suspect you must have gone cold turkey because, although I have had at least 30 different symptoms, I rarely have more than three at any given time, since I am tapering slowly. Of course, the chest pain and the headaches are the worst, but so far I haven't died yet, and I keep telling myself I will eventually get better, even though I have other health issues. TS is right -- try not to focus too much on the fact that you have all the symptoms. Try to tell yourself it's all withdrawal, and see if you can ride it out. A lot of folks survived C/T withdrawal here. If you can't, there's always the option of reinstating, but remember that this does not always work. I reinstated, and I'm still in tolerance withdrawal.

 

Love,

Genie

Link to comment
Share on other sites

Hi Sit,

 

Would you please list the drugs you were on, how you tapered, the schedule and how long you have been off? 

 

It would help us if we knew a little of what happened and what you are dealing with.

 

Thanks

Ts

Link to comment
Share on other sites

Hi there...You are not alone in your problems! Read my post! gstamps "UPDATE"...I'm experiencing everything you are with a whole page of symptoms...Hopefully it will help you see your not the only one...Write me back and keep me posted! Any questions? Write me back!
Link to comment
Share on other sites

I was on .5 mg of Klonopin for 4 weeks then tapered for two and went in to flourid withdrawals. Stayed off for two months then went back on and taperd for a year (new doctor) - so as not to scare anyone I would rather not post my time off.

 

I have never taken any other drugs - don't drink or smoke and take really good care of myself - the benzos have caused some form of damage

 

Sit2Know

Link to comment
Share on other sites

your difficulties are very unusual - you may have found others that mirror you hard time - but it is our experience that what you are suffering is very very very unusual may not be  - benzo related.

 

life happens on many different levels both physically and emotionally - it would sound to me like you can benefit from a complete physical work up that includes blood work.

 

i myself was extremely sick and in pain for yrs before benzo use - i found out i had a auto immune deficiency - it was hard to track because fybro was not recognized at the time.

 

if you limit your scope of symptoms to benzo use you may be doing yourself/your body a grave disservice.  the fact that you reinstated and nothing symptoms did not go away - would indicate that it may very possibly be something else.

Link to comment
Share on other sites

Hi Sit2Know,

 

Have you tried "Calms Forte" to help with your agitation and anxiety? I think it has really helped me in the last few days.

 

As for your burning, are you taking any Benydryl or any other anti-histimines for sleeping?  I found that taking these caused me to have burning, pain and buzzing in my legs...or made it much worse.  Since I stopped the Benydryl, I haven't had any of these symptoms, it could be a coincidence though.  Just a thought.

 

Maybe aspirin would help alleviate the pain you have a little.

 

Romel

 

 

 

 

Link to comment
Share on other sites

 

Hi Sit2Know,

 

Are you taking any over the counter meds or any type of supplements?  Some things, like benedryl and other antihistamines, do strange things to us.  I had to find this out the hard way.  Ibuprofen can cause ringing in the ears, benedryl causes restless legs, aspirin causes stomach upset/acid reflux, etc. 

 

We are so different what works for one may not work for another. If you can let us know if you are taking anything we can better help you.  Maybe someone can share supplements that have worked for them. 

 

There's a lot of information here, a lot of nice positive people to help you along the way. 

Link to comment
Share on other sites

As for your burning, are you taking any Benydryl or any other anti-histimines for sleeping?  I found that taking these caused me to have burning, pain and buzzing in my legs...or made it much worse.  Since I stopped the Benydryl, I haven't had any of these symptoms, it could be a coincidence though.  Just a thought.

 

 

Romel, not a coincidence. antihistamines can cause restless legs-type symptoms in those susceptible to it. That's why I can't take it. >:( 

Link to comment
Share on other sites

I was on .5 mg of Klonopin for 4 weeks then tapered for two and went in to flourid withdrawals. Stayed off for two months then went back on and taperd for a year (new doctor) - so as not to scare anyone I would rather not post my time off.

 

 

 

Not to sound too stupid, but what is "flourid" withdrawal???

Link to comment
Share on other sites

×
×
  • Create New...